# SDR RAIA201803080002

- Difficulty date: March 8, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 42,287 hours, 38,961 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68, SHEAR TIE WAS FOUND CORRODED.   REPAIRED THE SHEAR TIE.
